# SDR DALA2016021901477

- Difficulty date: February 18, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,008 hours, 24,009 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED BETWEEN STR 41R AND STR 42R AT LEVEL FR 30 IN FWD CARGO COMPARTMENT  L=0.300, W=0.200, D=0.002.  REPLACED SHEAR TIE LOC BETWEEN STR 41R AND STR 42R AT FRAME 30 LEVEL FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231586.
